Minimization problems for the functional sup_{x}$F(x, f(x), f′(x))$

Gunnar Aronsson

TBD mathscidoc:1701.332230

Arkiv for Matematik, 6, (1), 33-53, 1965.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ]
@inproceedings{gunnar1965minimization,
  title={Minimization problems for the functional sup_{x}$F(x, f(x), f′(x))$},
  author={Gunnar Aronsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203433741495039},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={1},
  pages={33-53},
  year={1965},
}
Gunnar Aronsson. Minimization problems for the functional sup_{x}$F(x, f(x), f′(x))$. 1965. Vol. 6. In Arkiv for Matematik. pp.33-53. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203433741495039.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved